| Catalog Number |
R5C4479C |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a homechoice cassette leaked.There was leakage coming from the cassette door of the cycler.This occurred while priming the device for peritoneal dialysis therapy.When the cassette was removed from the cycler door, a cut on the patient line was identified.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information was added to d9, h3, h6 and h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing was performed and no leaks were detected.A functional test was performed and no issues were observed.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.